# SDR AALA202504011869

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 29,416 hours, 11,715 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bolt
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT UNABLE TO LOCK OR UNLOCK FORWARD LAVATORY FROM OUTSIDE BUT THE LOCK FUNCTIONED NORMALLY FROM INSIDE THE LAVATORY. MAINTENANCE FOUND LOCKING BOLT UNTHREADED ON FORWARD LAVATORY DOOR LOCKING MECHANISM, REINSTALLED LOCKING BOLT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-41-54.
